| Model Number |
4518 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Device Overstimulation of Tissue (1991); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned and replaced.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.